A comment on Balbes' representation theorem for distributive quasi-lattices
Fundamenta Mathematicae, Tome 90 (1975) no. 2, pp. 187-188
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_90_2_187_188,
author = {R. Knoebel},
title = {A comment on {Balbes'} representation theorem for distributive quasi-lattices},
journal = {Fundamenta Mathematicae},
pages = {187--188},
year = {1975},
volume = {90},
number = {2},
doi = {10.4064/fm-90-2-187-188},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-90-2-187-188/}
}
TY - JOUR AU - R. Knoebel TI - A comment on Balbes' representation theorem for distributive quasi-lattices JO - Fundamenta Mathematicae PY - 1975 SP - 187 EP - 188 VL - 90 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-90-2-187-188/ DO - 10.4064/fm-90-2-187-188 LA - en ID - 10_4064_fm_90_2_187_188 ER -
R. Knoebel. A comment on Balbes' representation theorem for distributive quasi-lattices. Fundamenta Mathematicae, Tome 90 (1975) no. 2, pp. 187-188. doi: 10.4064/fm-90-2-187-188
Cité par Sources :